# SDR FDEA202207251794

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 737
- Aircraft serial: 37734
- Aircraft time: 40,766 hours, 6,588 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113W300321
- Part serial: 002028
- Condition: Delaminated
- Location: Zone 500
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OB FLAP LWR SURFACE FOUND DELAMINATION AT OTEF STA424 LH WING OB FLAP LWR SURFACE AT OTEF STA424 REPAIRED AS PER  B777F SRM 57-53-01-2R   REPAIR 2 AND SRM 51-70-04-2R REPAIR1 REV 41.0. B777F SRM 57-53-01-2R REPAIR 2 AND SRM   51-70-04-2R REPAIR1 REV 41.0 COMPARED AND COMPLETED WITH EA  G-5750-T0369521 REV A  (JUL21,2022).REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
